# SDR USAA950158

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Strap
- Condition: Jammed
- Location: Aft Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2240 - AFT CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF.  FLIGHT RETURNED TO MIA WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CARGO STRAP WEDGED BETWEEN ROLLER AND CAM.  REMOVED STRAP AND CHECKED OPERATION OF DOOR WARNING SYSTEM.  OPS CHECK NORMAL  (Z)
